Newbie with Worsened Symptoms

Discussion in 'Introduce Yourself' started by Rob D., May 30, 2016.

tinnitus forum
    1. Rob D.

      Rob D. Member

      Location:
      North Carolina, USA
      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Ear infection
      Hi all. I've had T for several years due to an ear infection, but it used to be mild. Recently an NSAID I took for a back injury made it much worse, and and now I've developed H, as well. This is definitely a life changing event. Fortunately I have the support of my awesome family. I'm just starting my journey toward coping with this, and it's good to have the support of this group, as well.
       
    2. bill 112
      Studious

      bill 112 Member

      Location:
      Republic Of Ireland
      Tinnitus Since:
      02/2012
      Cause of Tinnitus:
      Noise exposure
      Hey Rob welcome to the forum,I have T and severe H myself so I know how it feels believe me.What NSAID did you take and for how long?Was it definitely this that worsened your condition?
       
      • Useful Useful x 1
    3. Lorac

      Lorac Member Benefactor

      Location:
      Michigan
      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Sudden profound hearing loss in left ear.
      Hi Rob D,
      Welcome to TinnitusTalk. I'm glad you are benefiting from the supportive people on this forum and from your own supportive family. Life can be a struggle with tinnitus and support definitely helps!
       
    4. glynis-harbron
      Feminine

      glynis-harbron Member Benefactor Hall of Fame Ambassador Team Awareness Team Research

      Location:
      England, Stoke-on-Trent
      Tinnitus Since:
      2004
      Cause of Tinnitus:
      Meniere's Disease
      A warm welcome to Tinnitus Talk Rob.
      You have found the best place to come for round the clock support.
      We're one big happy family and all with tinnitus problems and great support for eachother....lots of love glynis
       
    5. Rob D.

      Rob D. Member

      Location:
      North Carolina, USA
      Tinnitus Since:
      2013
      Cause of Tinnitus:
      Ear infection
      Thanks for the warm welcomes! To answer the question, the NSAID I took was Voltaren, on top of Tramadol, a pain killer, so the Voltaren definitely put me over the top, at least. Shortly after I took it, the symptoms got worse.
       

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.